Record number :
1561839
Title of article :
Interpolating between torsional rigidity and principal frequency
Author/Authors :
Carroll، نويسنده , , Tom and Ratzkin، نويسنده , , Jesse، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2011
Pages :
9
From page :
818
To page :
826
Abstract :
A one-parameter family of variational problems is examined that interpolates between torsional rigidity and the first Dirichlet eigenvalue of the Laplacian. The associated partial differential equation is derived, which is shown to have positive solutions in many cases. Results are obtained regarding extremal domains and regarding variations of the domain or the parameter.
Keywords :
Sobolev embedding , Principal frequency , Semilinear partial differential equations , Torsional rigidity
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2011
Link To Document :
بازگشت